MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-03
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 01/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was enrolled in the it matters clinical study and implanted with a spectra penile prosthesis on (b)(6) 2023.The patient presented a month later with right sided, deep pelvic pain related to an incorrect size of the device.There has been no surgical intervention performed, but the patient was prescribed medication.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Updated b5 describe event, h6 patient codes, and h6 evaluation conclusion codes.
 
Event or Problem Description
It was reported that the patient was enrolled in the it matters clinical study and implanted with a spectra penile prosthesis on (b)(6) 2023.The patient presented a month later with right sided, deep pelvic pain related to an undersized cylinder due to floppy glans.There has been no surgical intervention performed, but the patient was prescribed medication.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Updated b5 describe event, b2 outcomes attributed to adv event, d6b explant date h6 impact codes, and h6 evaluation conclusion codes.
 
Event or Problem Description
It was reported that the patient was enrolled in the it matters clinical study and implanted with a spectra penile prosthesis on (b)(6) 2023.The patient presented a month later with right sided, deep perineum pain that occurred when the implant was moved to the left, as well as localized pain to the ischial tuberosities.The patient was prescribed medication.The patient also experienced difficulty concealing the erection.A couple months later, the patient presented with floppy glans that the physician suspected was related to an undersized cylinder.Approximately a year later, the device was explanted and replaced with longer cylinders.Upon explant, the physician found the right distal cylinder had migrated.Shortly after the procedure, the right cylinder still demonstrated right lateral displacement and a penoplasty was performed.There were no additional patient complications reported.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19874647
Report Number2124215-2024-47368
Device Sequence Number7253826
Product Code FAE
UDI-Device Identifier00878953005256
UDI-Public00878953005256
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720056-03
Device Catalogue Number720056-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer07/31/2024
03/11/2025
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date08/22/2024
03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age53 YR
Patient SexMale